`a`
Discrete and Continuous Dynamical Systems - Series A (DCDS-A)
 

From compact semi-toric systems to Hamiltonian $S^1$-spaces
Pages: 247 - 281, Issue 1, January 2015

doi:10.3934/dcds.2015.35.247      Abstract        References        Full text (654.6K)           Related Articles

Sonja Hohloch - Section de Mathématiques, EPFL, SB MATHGEOM CAG, Station 8, 1015 Lausanne, Switzerland (email)
Silvia Sabatini - CAMGSD, Instituto Superior Técnico, Av. Rovisco Pais, Lisboa, 1049-001, Portugal (email)
Daniele Sepe - Instituto de Matemática, Universidade Federal Fluminense, Rua Mário Santos Braga, 24020-240 Niteroi, RJ, Brazil (email)

1 M. F. Atiyah, Convexity and commuting hamiltonians, Bull. London Math. Soc., 14 (1982), 1-15.       
2 O. Babelon and B. Doucot, Higher index focus-focus singularities in the Jaynes-Cummings-Gaudin model: symplectic invariants and monodromy, preprint, http://xxx.tau.ac.il/abs/1312.6087, arXiv:1312.6087.
3 A. V. Bolsinov and A. A. Oshemkov, Singularities of integrable Hamiltonian systems, in Topological Methods in the Theory of Integrable Systems, Camb. Sci. Publ., Cambridge, 2006, 1-67.       
4 M. Chaperon, Quelques outils de la théorie des actions différentiables, in Third Schnepfenried Geometry Conference, Vol. 1 (Schnepfenried, 1982), Astérisque, 107-108, Soc. Math. France, Paris, 1983, 259-275.       
5 T. Delzant, Hamiltoniens périodiques et images convexes de l'application moment, (French) [Periodic Hamiltonians and convex images of the momentum mapping], Bull. Soc. Math. France, 116 (1988), 315-339.       
6 J. J. Duistermaat, On global action-angle coordinates, Comm. Pure Appl. Math., 33 (1980), 687-706.       
7 J. J. Duistermaat and G. J. Heckman, On the variation in the cohomology of the symplectic form of the reduced phase space, Invent. Math., 69 (1982), 259-269.       
8 L. H. Eliasson, Hamiltonian Systems with Poisson Commuting Integrals, Ph.D thesis, University of Stockholm, 1984.
9 L. H. Eliasson, Normal forms for Hamiltonian systems with Poisson commuting integrals - elliptic case, Comment. Math. Helv., 65 (1990), 4-35.       
10 A. T. Fomenko, Integrability and Nonintegrability in Geometry and Mechanics, Translated from the Russian by M. V. Tsaplina., Mathematics and its Applications (Soviet Series) 31, Kluwer Academic Publishers Group, Dordrecht, 1988.       
11 V. Guillemin and S. Sternberg, Convexity properties of the moment mapping, Invent. Math., 67 (1982), 491-513.       
12 Y. Karshon, Periodic Hamiltonian flows on four dimensional manifolds, Mem. Amer. Math. Soc., 672 (1999).       
13 Y. Karshon, L. Kessler and M. Pinsonnault, A compact symplectic four-manifold admits only finitely many inequivalent toric actions, J. Symplectic Geom., 5 (2007), 139-166.       
14 Y. Karshon and S. Tolman, Centered complexity one Hamiltonian torus actions, Trans. Amer. Math. Soc., 353 (2001), 4831-4861 (electronic).       
15 Y. Karshon and S. Tolman, Complete invariants for Hamiltonian torus actions with two dimensional quotients, J. Symplectic Geom., 2 (2003), 25-82.       
16 Y. Karshon and S. Tolman, Classification of Hamiltonian torus actions with two dimensional quotients, arXiv:1109.6873.       
17 F. Kirwan, Cohomology of Quotients in Symplectic and Algebraic Geometry, Princeton University Press, 1984.       
18 N. C. Leung and M. Symington, Almost toric symplectic four-manifolds, J. Symplectic Geom., 8 (2010), 143-187.       
19 E. Miranda and N. T. Zung, Equivariant normal form for non-degenerate singular orbits of integrable Hamiltonian systems, Ann. Sci. Éc. Norm. Sup., 37 (2004), 819-839.       
20 Á. Pelayo and S. Vũ Ngọc, Semitoric integrable systems on symplectic 4-manifolds, Invent. Math., 177 (2009), 571-597.       
21 Á. Pelayo and S. Vũ Ngọc, Constructing integrable systems of semitoric type, Acta Math., 206 (2011), 93-125.       
22 Á. Pelayo and S. Vũ Ngọc, Symplectic theory of completely integrable Hamiltonian systems, Bull. Amer. Math. Soc. (N.S.), 48 (2011), 409-455.       
23 D. A. Sadovskií and B. I. Zĥilinskií, Monodromy, diabolic points and angular momentum coupling, Phys. Lett. A., 256 (1999), 235-244.       
24 M. Symington, Four dimensions from two in symplectic topology, in Topology and Geometry of Manifolds (Athens, GA), Proc. Sympos. Pure Math., 71, Amer. Math. Soc., 2003, 153-208.       
25 S. Vũ Ngọc, On semi-global invariants for focus-focus singularities, Topology, 42 (2003), 365-380.       
26 S. Vũ Ngọc, Moment polytopes for symplectic manifolds with monodromy, Adv. Math., 208 (2007), 909-934.       
27 J. Williamson, On the algebraic problem concerning the normal forms of linear dynamical systems, Amer. J. Math., 58 (1936), 141-163.       
28 N. T. Zung, Symplectic topology of integrable Hamiltonian systems I: Arnol'd-Liouville with singularities, Compositio Math., 101 (1996), 179-215.       
29 N. T. Zung, A note on focus-focus singularities, Diff. Geom. Appl., 7 (1997), 123-130.       
30 N. T. Zung, Another note on focus-focus singularities, Lett. Math. Phys., 60 (2002), 87-99.       

Go to top